# SDR CA131002002

- Difficulty date: September 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 59,943 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: AA4700009
- Condition: Fractured
- Location: End Cap
- Part time: 51,327 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) TAXING FOR TAKEOFF AND WHILE PERFORMING FLIGHT CONTROL CHECKS, FLIGHT CREW NOTICED THAT THEY HAD LOST THE NR 1 HYD SYS.  ACFT TAXIED BACK TO THE GATE WHERE A HYDRAULIC LEAK WAS NOTICED UNDER THE RT WING.  A MAINTENANCE TEAM TRAVELED TO THE OUTSTATION AND FOUND THE RT INBD ROLL SPOILER ACTUATOR CASING FRACTURED.  THE ACTUATOR WAS REPLACED, TESTED AND THE ACFT RELEASED FOR SERVICE.
